So today Im on day 7 of the 10mg, started taking it more towards lunch time than at night, and thus far I have a headache and same ol stomach issues, Have no desire for food at all, and loosing weight!
Head-to-head comparisons of medication uses, side effects, ratings, and more.
Drugs that affect that neurotransmitter will usually give you more energy. I, too, am plagued with constipation at times and I take Viibryd, also. Working on 27th year of sobriety…. I was on that for years with no side affects or allergic reactions. For the next 3 years more or less I did great even without medication. My gut says no major prob. However, I was soaked in sweat all of the time while I took this and the brain zaps snuck up on me if I drank alcohol or was a few minutes late for the pill.
That said, before turning to Paxil years ago, I stopped imipramine because I was feeling great. I usually go to bed at 9 and am out. I started on Cymbalta, but within two days was a total mess. I have been taking it for 8 months and its been life changing. I have since stopped taking my Xanax regularly and have gone back to the minimum dose only on emergency basis.
Doesn't he know I can't even afford the medication he's letting me sample?? If Viibryd and Abilify are both 5-HT1A receptor partial agonists, do the risks and side effects of Abilify need to be considered? View all 3 comments Add your Comment. Does anyone have any advice or a similar experience? Well, receptors are proteins that actually do the sending and receiving of signals.
Viibryd was great for awhile but not worth the side effects. Add to the mess some ADHD too. I did and now I'm feeling back to my old self again. There is also a reality that people do plateau on drug and that changing one molecule can make a difference in the effectiveness for some people.
Time will tell though! Can anyone tell me though if this constipation will ride out though?
Click here to show the question Enter the text you see below: